# SDR SWIA201541409

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 23,742 hours, 16,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE FUSELAGE SKIN BUTTSTRAP AT FS 280.00 BETWEEN STR 24L-24R DUE TO CORROSION OUT OF LIMITS.  REPAIRED FUSELAGE SKIN BUTTSTRAP AT FS 280.00 BETWEEN STR 24L-24R AND FS 280.00 LOWER FRAME AT STR 27 IAW REO AND ST.   PRESSURE LEAK CHECK GOOD.
